# SDR SWAA2021051246892

- Difficulty date: February 1, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TO FUSELAGE SKATE ANGLE CHAFED BS 1090-1120 LT SIDE / REMOVED & REPLACED L/H VERTICAL STAB TO FUSELAGE SKATE ANGLE FROM BS1016-BS1132 PO#809203 PER SRM 51-40-02 & DWG# 148A8310
